# SDR 96ZZZX2339

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW/DFW - FLT 234 - AIR RETURN, THE RIGHT ENGINE WAS SLOW TO SPOOL UP ON TAKEOFF, DID NOT PRODUCE FULL POWER.  INSPECTED INTAKE, EXHAUST, AND AIR RETURN FOR DAMAGE.  FOUND NORMAL.  RAN ENGINE AND TRIMMED WITHIN PARAMETERS OF TRIM CHART MM 71-00.  (X)
